Previous |  Up |  Next


Title: On the free resolutions of local cohomology modules with respect to an ideal generated by a U.S. D-sequence (English)
Author: Khashyarmanesch, Kazem
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 2
Year: 2010
Pages: 3-8
Category: math
MSC: 13D02
MSC: 13D45
idZBL: Zbl 1267.13027
idMR: MR2828148
Date available: 2014-05-02T05:37:04Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-2_2.pdf 363.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo